# SDR IPXA10561014

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, RT UPPER WING TO BODY FAIRING SUPPORT BRACKET CRACKED AT STA 1300.  R & R SUPPORT BRACKET IAW SRM 51-40-02-0G.
